MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number SAM 360P
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device did not begin voice prompts and the instructional leds flashed repeatedly upon powering the device on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.C.
 
Additional Manufacturer Narrative
Heartsine has requested the return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Additional Manufacturer Narrative
Heartsine evaluated the customer's device and was unable to duplicate the reported issue.Information from the device memory showed multiple occasions in which the recorded temperature was below the indicated minimum of 0 °c with a low of -19.4°c alongside further low battery fails up to the last log entries on the 29th december 2024.During the investigation, no fault was found on the device that would have caused the low battery fails.The device performed to specification throughout testing at heartsine, the device delivered 1 shock with a test power supply, without fault.The pogo-pins, battery cable and pad-pak crimp connections were verified.No fault was found on the membrane tail or led drive circuitry.The device was temperature cycled from 0-50ºc for 7 days, using a test pad-pak, while performing a self-test every 20 minutes, with no failed self-tests recorded.The cause of the reported issue was determined to be storage outside of the indicated conditions.
 
Event or Problem Description
The customer contacted heartsine to report that their device did not begin voice prompts and the instructional leds flashed repeatedly upon powering the device on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.

Brand Name
PACKAGE,360P,PP01,EN,360-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key22367482
Report Number3004123209-2025-00179
Device Sequence Number4436969
Product Code MKJ
UDI-Device Identifier05060167120688
UDI-Public05060167120688
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 360P
Device Catalogue Number360-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown